Ask a doctor

Lipolysis Injection Side Effects

I had a lipolysis injection two weeks ago,and everything was fine till yesterday skin hives appeared on the injection place and it is too itchy and swelled. Is this normal? and will it last for a long time? I am really worried coz it really looks very ugly.Thank you

Doctor Answers (1)

Lipodissolve side effects

+1

Judging by what your are describing this seems to be normal side effects following a treatment. Typically, the Vitamin B in the medication solution might have dropped onto  your skin while the treatment was being done; it tends to cause itching, swelling, hive-like bumps. This should subside within a day or two. Make sure to follow up with your Physician. Good Luck!

Manhattan Oculoplastic Surgeon
5.0 out of 5 stars 2 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...

Ask a Doctor

Get personalized answers from board-certified doctors. For free.